Large time asymptotics of the doubly nonlinear equation in the non-displacement convexity regime

Agueh, Martial, Blanchet, Adrien and Carrillo, José (2010) Large time asymptotics of the doubly nonlinear equation in the non-displacement convexity regime. Journal of Evolution Equations, 10 (1). pp. 59-84.

[img]
Preview
Text
Download (246kB) | Preview
Official URL: http://tse-fr.eu/pub/23749
Item Type: Article
Language: English
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:03
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23749
URI: http://publications.ut-capitole.fr/id/eprint/3514

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year